# SDR NACA2024120300002

- Difficulty date: December 3, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT UPPER CEILING PANEL CHANNEL CORROSION STA 1285 - 1307, RBL 62.   REMOVED AND REPLACED DAMAGED CHANNEL IAW SRM 51-40-42-0G-0.
